# SDR GTIA2022020336255

- Difficulty date: February 1, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N923NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9342
- Aircraft time: 6,298 hours, 2,611 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 18000FT, ODOR IN COCKPIT NOTICED BY PILOTS. SMELL DISSIPATED AFTER PACK 1 TURNED OFF.-PERFORMED ENG NR 2 RUN IAW AMM 71-00-00, ISOLATED PACK'S BLEED SYS IAW AMM 36-11-00. NO FUME DETECTED IN FLT DECK OR CABIN AT THIS TIME. A/C OK TO CONTINUE SERVICE.
